MathSciNet Relay Station
MathSciNet bibliographic data
MR977801 (90b:47070) 47D05 (93D15)
Huang, Fa Lun; Liu, Kang Sheng Holomorphic property and exponential stability of the semigroup associated with linear elastic systems with damping. Ann. Differential Equations 4 (1988), no. 4, 411–424.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement